HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Total absolute horospherical curvature of submanifolds in hyperbolic space

Files in This Item:
pre880.pdf266.92 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84030

Title: Total absolute horospherical curvature of submanifolds in hyperbolic space
Authors: Buosi, Marcelo Browse this author
Izumiya, Shyuichi Browse this author
Soares Ruas,Maria Aparecida Browse this author
Keywords: hyperbolic space
horospherical geometry
the Chern-Lashof type inequality
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 880
Start Page: 1
End Page: 16
Abstract: We study the horospherical geometry of submanifolds in hyperbolic space. The main result is a formula for the total absolute horospherical curvature of $M,$ which implies, for the horospherical geometry, the analogues of classical inequalities of the Euclidean Geometry. We prove the horospherical Chern-Lashof inequality for surfaces in $3$-space and the horospherical Fenchel and Fary-Milnor's theorems.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69689
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University